Toggle Main Menu Toggle Search

ePrints

Optimal and heuristic policies for dynamic server allocation

Lookup NU author(s): Dr Jennie Palmer, Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Palmer J, Mitrani I

Publication type: Article

Journal: Journal of Parallel and Distributed Computing

Year: 2005

Volume: 65

Issue: 10

Pages: 1204-1211

ISSN (print): 0743-7315

ISSN (electronic): 1096-0848

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jpdc.2005.04.010

DOI: 10.1016/j.jpdc.2005.04.010


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share